# SDR DL72L951955

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69678811
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT TORQUE BOX HORIZONTAL BEAM GUSSET AT FS 1273 WAS FOUND CRACKED.  REPAIRS WERE ACCOMPLISHED PER S/B 53-0129.
